RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2003, Volume 44, Number 4, Pages 851–861 (Mi smj1218)  

This article is cited in 8 scientific papers (total in 8 papers)

The Cauchy problem for the system of Maxwell equations

È. N. Sattorov, D. A. Mardanov

A. Navoi Samarkand State University

Abstract: We consider the problem of analytic continuation of a solution to the system of Maxwell equations in a bounded spatial domain from data on part of the boundary of the domain. We construct an approximate solution to the problem using the Carleman matrix method.

Keywords: Maxwell equations, Cauchy problem, ill-posed problem, regular solution, approximate solution, Carleman matrix

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2003, 44:4, 671–679

Bibliographic databases:

UDC: 517.946
Received: 20.06.2002

Citation: È. N. Sattorov, D. A. Mardanov, “The Cauchy problem for the system of Maxwell equations”, Sibirsk. Mat. Zh., 44:4 (2003), 851–861; Siberian Math. J., 44:4 (2003), 671–679

Citation in format AMSBIB
\Bibitem{SatMar03}
\by \`E.~N.~Sattorov, D.~A.~Mardanov
\paper The Cauchy problem for the system of Maxwell equations
\jour Sibirsk. Mat. Zh.
\yr 2003
\vol 44
\issue 4
\pages 851--861
\mathnet{http://mi.mathnet.ru/smj1218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2010131}
\zmath{https://zbmath.org/?q=an:1028.35033}
\transl
\jour Siberian Math. J.
\yr 2003
\vol 44
\issue 4
\pages 671--679
\crossref{https://doi.org/10.1023/A:1024788607969}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000184886500012}


Linking options:
  • http://mi.mathnet.ru/eng/smj1218
  • http://mi.mathnet.ru/eng/smj/v44/i4/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sattorov E.N., “Regularization of the Solution of the Cauchy Problem for the Generalized Moisil–Theodoresco System”, Differential Equations, 44:8 (2008), 1136–1146  crossref  mathscinet  zmath  isi  elib  scopus
    2. È. N. Sattorov, “On the Continuation of the Solutions of a Generalized Cauchy–Riemann System in Space”, Math. Notes, 85:5 (2009), 733–745  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. E. N. Sattorov, “The Cauchy problem for a generalized spatial Cauchy–Riemann system”, Russian Math. (Iz. VUZ), 54:5 (2010), 27–34  mathnet  crossref  mathscinet  elib
    4. E. N. Sattorov, “Reconstruction of solutions to a generalized Moisil–Teodorescu system in a spatial domain from their values on a part of the boundary”, Russian Math. (Iz. VUZ), 55:1 (2011), 62–73  mathnet  crossref  mathscinet  elib
    5. Rabbani M., Tavakoli A., Dehmollaian M., “a Hybrid Quantitative Method For Inverse Scattering of Multiple Dielectric Objects”, IEEE Trans. Antennas Propag., 64:3 (2016), 977–987  crossref  mathscinet  zmath  isi  scopus
    6. Ma Yu., Ma F., “A Projection Method With Regularization For Cauchy Problem of the Time-Harmonic Maxwell Equations”, Appl. Numer. Math., 129 (2018), 71–82  crossref  mathscinet  zmath  isi  scopus
    7. E. N. Sattorov, Z. E. Ermamatova, “O vosstanovlenii reshenii odnorodnoi sistemy uravnenii Maksvella v oblasti po ix znacheniyam na kuske granitsy”, Izv. vuzov. Matem., 2019, no. 2, 39–48  mathnet  crossref
    8. E. N. Sattorov, F. E. Ermamatova, “Formula Karlemana dlya reshenii obobschennoi sistemy Koshi–Rimana v mnogomernoi prostranstvennoi oblasti”, Sovremennye problemy matematiki i fiziki, SMFN, 65, no. 1, Rossiiskii universitet druzhby narodov, M., 2019, 95–108  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:299
    Full text:105
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020